The Chern-Ricci flow

Valentino Tosatti, Ben Weinkove

Research output: Contribution to journalArticlepeer-review

Abstract

We give a survey on the Chern-Ricci flow, a parabolic flow of Hermitian metrics on complex manifolds. We emphasize open problems and new directions.

Original languageEnglish (US)
Pages (from-to)73-107
Number of pages35
JournalAtti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni
Volume33
Issue number1
DOIs
StatePublished - 2022

Keywords

  • Chern-Ricci flow
  • geometric evolution equations
  • Hermitian metrics

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'The Chern-Ricci flow'. Together they form a unique fingerprint.

Cite this